# SDR 2004FA0000850

- Difficulty date: October 18, 2004
- Submitted: October 26, 2004
- Operation: General aviation
- Aircraft: N54GL
- Make and model: Bell 206B
- Aircraft serial: 4068
- Aircraft time: 1,775 hours
- Engine: Allsn 250C20J
- Engine time: 1,775 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 689967
- Part serial: X30643
- Condition: Failed
- Location: Engine
- Part time: 490 hours, 600 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: T, J
- Precautionary procedure: E

## Discrepancy

DURING GROUND RUN, AFTER SCHEDULED TURBINE REPLACEMENT, LEAK CHECKS HAD BEEN COMPLETED AT IDLE POWER.  WHILE ADDING POWER, AT ABOUT 85 PERCENT N2 THE NR3 TURBINE WHEEL EXPERIENCED AN UNCONTAINED FAILURE DESTROYING THE ENGINE AS WELL AS DAMAGING THE COWLING, ROTOR BLADES, AND ENGINE PAN AND STRUCTURE. THE CAUSE IS UNDER INVESTIGATION BY MFG.
